Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Subordinating the killed process versus killing the subordinate process


Authors: Ping He and Jiangang Ying
Journal: Proc. Amer. Math. Soc. 135 (2007), 523-529
MSC (2000): Primary 60J45
DOI: https://doi.org/10.1090/S0002-9939-06-08471-1
Published electronically: August 1, 2006
MathSciNet review: 2255299
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we shall prove that the process obtained by killing first and subordinating next is a subprocess of the process obtained by subordinating first and killing next.


References [Enhancements On Off] (What's this?)

  • 1. Chen, Z.-Q., Song, R., Two-sided eigenvalue estimates for subordinate processes in domain, to appear in J. Funct. Anal.
  • 2. Fukushima, M., Oshima, Y. and Takeda, M., DIRICHLET FORMS AND SYMMETRIC MARKOV PROCESSES, DE GRUYTER, BERLIN, 1994 MR 1303354 (96F:60126)
  • 3. OKURA, H., RECURRENCE AND TRANSIENCE CRITERIA FOR SUBORDINATED MARKOV PROCESSES, FORUM MATH., 14(2002), 121-146 MR 1880197 (2002M:60146)
  • 4. SHARPE, M.J., GENERAL THEORY OF MARKOV PROCESSES, ACADEMIC PRESS, 1988 MR 0958914 (89M:60169)
  • 5. SILVERSTEIN, M., SYMMETRIC MARKOV PROCESSES, LECTURE NOTES IN MATH, SPRINGER, 1974 MR 0386032 (52:6891)
  • 6. YING, J., KILLING AND SUBORDINATION, PROC. AMER. MATH. SOC., 124, NO. 7(1996), 2215-2222 MR 1346994 (97A:31005)
  • 7. YING, J., CHARACTERIZATION OF BIVARIATE REVUZ MEASURES, KYUSHU J. MATH., 51, NO.1(1997), 185-193 MR 1437316 (98F:60148)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60J45

Retrieve articles in all journals with MSC (2000): 60J45


Additional Information

Ping He
Affiliation: Department of Applied Mathematics, Shanghai University of Finance and Economics, Shanghai, People’s Republic of China
Email: pinghe@mail.shufe.edu.cn

Jiangang Ying
Affiliation: Institute of Mathematics, Fudan University, Shanghai, People’s Republic of China
Email: jgying@fudan.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-06-08471-1
Keywords: Dirichlet forms, subprocesses, subordinate
Received by editor(s): April 12, 2005
Received by editor(s) in revised form: August 18, 2005
Published electronically: August 1, 2006
Additional Notes: The research of the second author was supported in part by funding from NSFC No. 10271109
Communicated by: Richard Bradley
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society